# SDR DALA2025042203167

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 13,486 hours, 6,248 cycles
- Engine: Pwa PW1519G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

SHIP 8122-DIV- DIVERTED TO AUS DUE TO DIRTY SOCK SMELL. CORRECTIVE ACTION: FOUND EVIDENCE OF BIRD STRIKE NBR 1 ENGINE. C/O ODI PREVENTION WORKCARDS. PERFORMED BOROSCOPE INSPECTION NTF. R/R UPPER BRACKET PER A220 AMP 79-11. PERFORMED ENGINE #1 GASPATH WASH PER W/C 7200-9001-01. BOTH RECIRCULATION FILTERS REPLACED. (LP# 7504561)
